# SDR ZZDA2010106

- Difficulty date: February 10, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, STA 851 TO 866, LONG L28L TO L28R, CORROSION.  ACCOMPLISHED FUSELAGE SKIN DOUBLER REPAIR PER EA 17-53-02270IR.
